Blank Cover Image

Annals of mathematical logic

フォーマット:
雑誌
出版情報:
Amsterdam : North-Holland publishing company, 1970-1983
ISSN:
00034843
巻次(年次):
Vol. 1, no. 1 (Jan. 1970)-v. 23, no. 2,3 (Dec. 1982)
継続後誌:
Annals of pure and applied logic <AA10632935>
書誌ID:
AA00051743
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Kraus Reprint

Princeton Univ. Press.

Monk, James Donald, 1930-

Springer-Verlag

North-Holland

Kleene, Stephen Cole, 1909-

J. Wiley

Princeton University Press

10 図書 Mathematical logic

Ebbinghaus, Heinz-Dieter, 1939-, Flum, Jörg, Thomas, Wolfgang

Springer-Verlag

11 図書 Mathematical logic

Quine, W. V. (Willard Van Orman), 1908-2000

W. W. Norton

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

12 図書 Mathematical logic

Goodstein, R. L. (Reuben Louis)

Leicester University Press